# SDR U5QA06017

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N27ZH
- Make and model: Lear 60LEAR
- Aircraft serial: 60187
- Aircraft time: 7,197 hours, 5,116 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 270113
- Part serial: 1020
- Condition: Plugged
- Location: Hydraulic Sys
- Part time: 130 hours, 90 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE BOTH AMBER HYDRAULIC PRESSURE LOW LIGHTS ILLUMINATED.  CHANGED DESTINATION TO BDL.  TAXIED AIRCRAFT TO BOMBARDIER, FOUND PRESSURE REGULATOR FOR HYDRAULIC RESERVOIR PLUGGED.  POSSIBLY CAUSING THE HYDRAULIC FLUID TO FOAM.
